Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 3, Pages 573-576
http://dx.doi.org/10.1155/S016117129700077X

Inequalities via Lagrange multipliers

Zarka Private University, P O. Box 150863, Zarka 13115, Jordan

Received 8 August 1993; Revised 6 June 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An easy method is obtained to prove many inequalities using Lagrange mutipliers.